# SDR IPXA2024030635980

- Difficulty date: January 25, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO REPLACE O/B FLAP O/B FWD HINGE DUE TO HEAVY CORROSION. REPLACED R/H WING O/B FLAP O/B FWD HINGE IN REF TO UPS MD11 AMM 57-53-01-400-801 TW ID: 19-411 CAL DUE: 14-FEB-2024 TW ID: 14-290 CAL DUE: 16-MAY-2024. REMOVE AND REPLACE HINGE BRACKET ASSEMBLY ARC0503-504 PER MD11 AMM 57-53-01/401 REV 96. PERFORMED OPS AND LEACK CHECK OF THE #5 SPOILER ACTUATOR AND HYD LINE, OPS CHECK GOOD, LEAK CHECK GOOD IN REF TO UPS MD11 AMM 27-60-00-860-801 AND 29-00-00-790-801. REINSTALLED HYD LINES AT R/H O/B FLAP O/B FWD HINGE AND PERFORMED HYD LEAK CHECK, NO LEAKS NOTED IN REF TO UPS MD11 AMM 57-53-01-400-801 AND 29-00-00-790-801. REVIEWED
